|pregnancy and antiretroviral medication
Mar 7, 2004
hi..can u pls tell me the medication after getting rape that is antiretroviral medication would ever tamper in becoming pregnant in ur life? wat r the long term side effects of that drug?
Response from Dr. Lee
There are several antiretroviral regimens used as prophylactic medicine after a rape to try to prevent HIV infection. Some of the medicines may cause a problem if pregnancy occurs while the woman is taking the medicine. However, there are no known "long-term side effects" of these medicines on pregnancies that occur later (when the medicines are no longer in the mother's system).
long term survivor wishes to adopt.
- Pregnancy And Antiretroviral Pharmacokinetics
- Flu Symptoms After Condom Slipped Worried I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Loose Stool After Handjob Sign Of HIV AIDS
- Psoriasis After Vaginal Sex Worried I Have HIV
- Sore On Penis After Eating Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.